TitleDoes the polar cap disappear under an extended strong northward IMF?
Publication TypeJournal Article
Year of Publication2009
AuthorsZhang, Y, Paxton, LJ, Newell, PT, Meng, C-I
JournalJournal of Atmospheric and Solar-Terrestrial Physics
Volume71
Issue17-18
Pagination2006 - 2012
Date PublishedJan-12-2009
ISSN13646826
URLhttp://linkinghub.elsevier.com/retrieve/pii/S1364682609002351
DOI10.1016/j.jastp.2009.09.005
Short TitleJournal of Atmospheric and Solar-Terrestrial Physics


Page Last Modified: March 5, 2014